# SDR DALA2025100707299

- Difficulty date: October 5, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N812DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31923
- Aircraft time: 38,323 hours, 14,754 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 1236114) L1507 EMERGENCY AISLE LIGHT STA 7273+9, WL 289, LBL18 INOP. REMOVED AND REPLACED M2626 BATTERY PACK PER B737 AMM 33-51-06-960-805. OPS CHECK GOOD.
